# SDR MALA020645

- Difficulty date: November 7, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 14,024 hours, 15,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A11 INSPECTION IN CWA, MAINTENANCE FOUND RT SEAT TRACK WRAP AROUND HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED RT SEAT TRACK WRAP AROUND IAW SRM CHAP 51. A/C RELEASE DATE 11/12/02
